# SDR DXTA2025110705605

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N539QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0082
- Aircraft time: 8,056 hours, 5,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 64300281
- Part serial: E2511125
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY LIGHT SWITCH IN ARM OR ON, THE RT WING INSECTION LIGHT, THE LT AND RT  EXIT SIGNS AT THE BASE OF THE MAIN CABIN DOOR FAIL TO ILLUMINATE.  REPLACED BATTERY PACKS. OPS CHECK GOOD. IAW AMM 33-50-06.
